Universidad Complutense de Madrid
E-Prints Complutense

On real forms of Belyi surfaces with symmetric groups of automorphisms

Impacto

Downloads

Downloads per month over past year

Etayo Gordejuela, J. Javier and Gromadzki, G. and Martínez García, Ernesto (2012) On real forms of Belyi surfaces with symmetric groups of automorphisms. Mediterranean journal of mathematics, 9 (4). pp. 669-675. ISSN 1660-5446

[img] PDF
Restringido a Repository staff only

253kB

Official URL: http://www.springerlink.com/content/a81554510r730123/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

In virtue of the Belyi Theorem an algebraic curve can be defined over the algebraic numbers if and only if the corresponding Riemann surface can be uniformized by a subgroup of a Fuchsian triangle group. Such surfaces are known as Belyi surfaces. Here we study the actions of the symmetric groups S n on Belyi Riemann surfaces. We show that such surfaces are symmetric and we calculate the number of connected components of the corresponding real forms.


Item Type:Article
Uncontrolled Keywords:Automorphisms of Riemann surfaces – symmetries – Singerman symmetries – ovals – Fuchsian groups – Belyi surfaces – real forms
Subjects:Sciences > Mathematics > Group Theory
ID Code:15818
Deposited On:03 Jul 2012 10:32
Last Modified:18 Feb 2019 13:09

Origin of downloads

Repository Staff Only: item control page